# SDR MALA975501

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LOWER SIDE WALL EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  ALL CHECKS GOOD.  (M)
